# SDR QMLA2024020820012

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N975SC
- Make and model: Bell 407
- Aircraft serial: 54904
- Aircraft time: 774 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE. REF #0346.020824.0708.BC
